Last few weeks

I have been busy doing absolutely nothing the last few weeks. Or rather, I have been busy enjoying life to the fullest so I have not written any posts lately.

My health is pretty good. However, the pain in my knees and heels will not go away. I don’t know if it is “left overs” from the Taxol chemo, or if it is new side effects from the Letrozol pills. They are my anti estrogen pills to prevent recurrence. The amount of possible side effects is just crazy. It even says in the package: ” Do not get alarmed when reading this…”. I will have to take them for 5 years. Took one this morning as well, now only 1808 pills to go. 

My radiation has been postponed to May 23. I have been at the Radiumhospitalet and met my new doctors and nurses. All preparations are done, and I am marked for radiation. The lines are done with markers, but the circles (I have 3) are tattoos. They will fade in the years to come.


Spring has come to Oslo, today is a wonderful sunny day. We have had some of those and have been dining on the balcony. We have also had a dear friend, Tommy, a food and wine lover as well, over to dinner. We served scallops, trout and creme brulee + Chardonney and a Sautern. Silje helped me in the kitchen and with the dessert. I am getting more and more hungry as I write…. must have food… soon…


We have also visited one of our favourite pizza restautants in Oslo: Santinos on Youngstorget. Hawaii pizza (pepperoni and pinapple) + Brunello. No wonder Jarle is smiling! In the background our favourite waiter who is from Brazil. He is always very attentive and friendly and provides superb service (Bom Dia, Michael πŸ˜ƒ).


Must be fed now…. home made chicken burgers today πŸ˜œπŸ‘

4 thoughts on “Last few weeks

  1. Hello there:) Love your post. Thanks for sharing! Your meals look and sound delicious! Isn’t it great enjoying food again? I finished chemo last July and I still feel a sense of new enjoyment regarding my meals. I hope I always do. It just heightens my gratitude everyday:) I also have lingering medication side effects. Mine were caused by Taxol. I had numbness in my fingertips that went away over time. I have pain in my toes still, but it has decreased in severity over time. I hope your symptoms decrease over time as well. Your family and friend look so happy. There’s really not much better in life than enjoying a meal with family and friends. Have a great week!

    Liked by 2 people

  2. Hello my dear friend, it is good to read how well you are doing now that chemo is done! As always you look fab, love your skull party dress. Hope your radiotherapy went smoothly today, I have been thinking of you.x

    Liked by 2 people

  3. Just read through your recent posts. I love how your joy, your love for life, shines through every word… even the hard ones. I’m so glad you are done with chemo and looking forward to a strong recovery. I’m also on the anti-hormone meds for at least 5 years. It’s a daily reminder of how far I’ve come, but also how far I’ve yet to go. Be well. Stay strong. And keep writing!!

    Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s